×

Found 23,634 Documents (Results 1–100)

Conditions for the existence of solutions of difference equations in the metric space of bounded sequences. (English. Ukrainian original) Zbl 07806428

J. Math. Sci., New York 278, No. 6, 1092-1101 (2024); translation from Neliniĭni Kolyvannya 26, No. 1, 146-154 (2023).
MSC:  39A22 39A23
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software